D-penicillamine induced crescentic glomerulonephritis: report and review of the literature.

@article{Devogelaer1987DpenicillamineIC,
  title={D-penicillamine induced crescentic glomerulonephritis: report and review of the literature.},
  author={J. P. Devogelaer and Yves Pirson and J M Vandenbroucke and Jean Pierre Cosyns and Sonia M. Brichard and C Nagant de Deuxchaisnes},
  journal={The Journal of rheumatology},
  year={1987},
  volume={14 5},
  pages={1036-41}
}
A 56-year-old woman with scleroderma developed rapidly progressive glomerulonephritis with epithelial crescents associated with hemoptysis after 27 months of D-penicillamine therapy and a cumulative dose of 1,200 g. Renal failure necessitated 5 hemodialysis sessions. D-penicillamine was withdrawn and glucocorticoids combined with azathioprine were given with good recovery of renal function. The 9 other reported cases of D-penicillamine induced rapidly progressive glomerulonephritis have been… CONTINUE READING